# SDR DALA2023090807372

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SURFACE HFEC INSPECTION FOUND 01 EA CRACK APPROX 0.200 INCH IN LENGTH ON LH BS883.5 FRAME INNER CHORD TRANSITION RADIUS AS MARK AND THE REPAIR WORK CARD 5311-01195- 09C MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: 01 EA CRACK APPROX 0.200 INCH IN LENGTH ON LH BS883.5 FRAME INNER CHORD TRANSITION RADIUS TRIMED OUT AND REPAIRED REF TO W/C : 5311-01195-09C. (2953665)
